# SDR QXEA2015040200162

- Difficulty date: March 25, 2015
- Submitted: April 2, 2015
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 33,308 hours, 34,757 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Unknown
- Location: Nr 7
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 7 REQUIRES REPLACEMENT. REMOVED FWD SEAT TRACK SPLICE COMMON TO TRACK NR 6 & NR 7 FOM REF SRM 51-42-05, 51-40-15.  INSTALLED FWD SEAT TRACK SPLICE COMMON TO TRACK NR 6 & NR 7 REF SRM 51-42-05, STEP 4.A-D AND 51-40-15.  REMOVED AFT SPLICE COMMON TO TRACK NR 7 & NR 8 FOM REF SRM 51-40-15 & 51-42-05. INSTALLED AFT SPLICE COMMON TO TRACK NR 7 AND NR 8 REF SRM 51-42-05 AND SRM 51-40-15.  REMOVED SEAT TRACK NR 7, REF SRM 51-42-05 REPAIR -01 AND SRM 51-41-00S STRUCT IDENT -01. COMPLETED INSTALLATION OF NEW SEAT TRACK NR 7, PN: 85361510-103 IAW SRM 51-42-05 AND DWG 85361501, REV E.  LOCATED AND DRILLED NEW SEAT TRACK, 85361510-103 REF SRM 51-40-07. INSTALLED BOLTS, WASHER, NUTS FROM STA X236.00 TO STA X564.5 REF SRM 51-41-00.  APPLIED EPOXY PRIMER REF SRM 51-25-10-02-01.
